Alert archive / Oklahoma / Flash Flood Watches in 2016
Flash Flood Watch 4, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood watch at Jun 1, 2016, 3:09 AM CDT for 13 counties in Oklahoma. It took effect at Jun 1, 2016, 7:00 AM CDT. It was in force for 36 hr.
The area
The counties it named.
The facts
- Issued
- Jun 1, 2016, 3:09 AM CDT (08:09 UTC)
- In effect from
- Jun 1, 2016, 7:00 AM CDT
- Expired
- Jun 2, 2016, 7:00 PM CDT
- In force
- 36 hr
- Issued by
- NWS Tulsa, OK
- Flood severity
- None
Counties Choctaw County, OK, Craig County, OK, Creek County, OK, Delaware County, OK, Mayes County, OK, Nowata County, OK, Ottawa County, OK, Pawnee County, OK, Pushmataha County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 12 km from the middle of the area, began a volume at 08:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 8.2 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 481 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 1177 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- 33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
869 WGUS64 KTSA 010809 FFATSA URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE TULSA OK 309 AM CDT WED JUN 1 2016 OKZ049-053-012100- /O.NEW.KTSA.FF.A.0004.160601T1200Z-160603T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PUSHMATAHA-CHOCTAW- INCLUDING THE CITIES OF...ANTLERS...CLAYTON...HUGO 309 AM CDT WED JUN 1 2016 ...FLASH FLOOD WATCH IN EFFECT FROM 7 AM CDT THIS MORNING THROUGH THURSDAY EVENING... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * FLASH FLOOD WATCH FOR A PORTION OF SOUTHEAST OKLAHOMA... INCLUDING THE FOLLOWING COUNTIES...CHOCTAW AND PUSHMATAHA. * FROM 7 AM CDT THIS MORNING THROUGH THURSDAY EVENING * PERIODS OF SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY THROUGH THURSDAY ACROSS PARTS OF SOUTHEAST OKLAHOMA. 2 TO 4 INCHES OF RAIN WILL BE POSSIBLE...ALONG WITH LOCALLY HIGHER AMOUNTS. * IF THE RAINFALL AMOUNTS MATERIALIZE AS FORECAST...LOCALIZED FLOODING OR FLASH FLOODING WILL BE LIKELY. MAIN STEM RIVER FLOODING WILL ALSO BE POSSIBLE ACROSS FAR SOUTHEAST OKLAHOMA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
6 follow-up statements
111 WGUS64 KTSA 011441 FFATSA URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE TULSA OK 941 AM CDT WED JUN 1 2016 ...LOCALLY HEAVY RAIN AND POTENTIAL FLASH FLOODING TO AFFECT PORTIONS OF THE AREA THROUGH THURSDAY... .SCATTERED SLOW MOVING AND HEAVY RAIN PRODUCING THUNDERSTORMS ARE FORECAST TO DEVELOP THIS AFTERNOON NEAR A BOUNDARY ACROSS NORTHEAST OKLAHOMA. PORTIONS OF THIS REGION...ESPECIALLY NEAR THE KANSAS BORDER...PICKED UP VERY HEAVY RAIN LAST NIGHT. THE HEAVY RAINS...ESPECIALLY ON SATURATED SOILS FROM RECENT RAINS...MAY CAUSE FLASH FLOODING. OKZ054>064-067-020000- /O.EXB.KTSA.FF.A.0004.000000T0000Z-160602T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ OSAGE-WASHINGTON-NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES- DELAWARE-CREEK-WAGONER- INCLUDING THE CITIES OF...PAWHUSKA...BARTLESVILLE...NOWATA... VINITA...MIAMI...PAWNEE...TULSA...CLAREMORE...PRYOR...GROVE... JAY...SAPULPA...WAGONER 941 AM CDT WED JUN 1 2016 ...FLASH FLOOD WATCH IN EFFECT UNTIL 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN TULSA HAS EXPANDED THE * FLASH FLOOD WATCH TO INCLUDE A PORTION OF NORTHEAST OKLAHOMA... INCLUDING THE FOLLOWING COUNTIES...CRAIG...CREEK...DELAWARE... MAYES...NOWATA...OSAGE...OTTAWA...PAWNEE...ROGERS...TULSA... WAGONER AND WASHINGTON. * UNTIL 7 PM CDT THIS EVENING * SLOW MOVING AND HEAVY RAIN PRODUCING SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP BY THIS AFTERNOON ACROSS PORTIONS OF NORTHEAST OKLAHOMA. POCKETS OF LOCALLY VERY HEAVY RAIN ON TOP OF SATURATED SOILS FROM RECENT RAINS...ESPECIALLY NEAR THE KANSAS BORDER...WOULD LIKELY CAUSE FLASH FLOODING. * IF THE RAINFALL AMOUNTS MATERIALIZE AS FORECAST...LOCALIZED FLOODING OR FLASH FLOODING WILL BE LIKELY. MAIN STEM RIVER FLOODING WILL ALSO BE POSSIBLE ACROSS NORTHEAST OKLAHOMA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ OKZ049-053-020000- /O.CON.KTSA.FF.A.0004.000000T0000Z-160603T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PUSHMATAHA-CHOCTAW- INCLUDING THE CITIES OF...ANTLERS...CLAYTON...HUGO 941 AM CDT WED JUN 1 2016 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF SOUTHEAST OKLAHOMA...INCLUDING THE FOLLOWING COUNTIES...CHOCTAW AND PUSHMATAHA. * THROUGH THURSDAY EVENING * PERIODS OF SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY THROUGH THURSDAY ACROSS PARTS OF SOUTHEAST OKLAHOMA. 2 TO 4 INCHES OF RAIN WILL BE POSSIBLE...ALONG WITH LOCALLY HIGHER AMOUNTS. * IF THE RAINFALL AMOUNTS MATERIALIZE AS FORECAST...LOCALIZED FLOODING OR FLASH FLOODING WILL BE LIKELY. MAIN STEM RIVER FLOODING WILL ALSO BE POSSIBLE ACROSS FAR SOUTHEAST OKLAHOMA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
463 WGUS64 KTSA 012026 FFATSA URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE TULSA OK 326 PM CDT WED JUN 1 2016 ...LOCALLY HEAVY RAIN AND POTENTIAL FLASH FLOODING TO AFFECT PORTIONS OF THE AREA THROUGH AT LEAST THURSDAY... .SCATTERED SLOW MOVING AND HEAVY RAIN PRODUCING THUNDERSTORMS WILL CONTINUE INTO THIS EVENING IN PARTS OF NORTHEAST OKLAHOMA ALONG A NEARLY STATIONARY BOUNDARY. PORTIONS OF THIS REGION HAVE EXPERIENCED HEAVY RAIN ALREADY...LEAVING SOILS SATURATED AND SUSCEPTIBLE TO RUNOFF FROM ADDITIONAL RAINS. ADDITIONALLY...SHOWERS AND THUNDERSTORMS WILL LIKELY DEVELOP LATE TONIGHT AND INTO TOMORROW MORNING ACROSS PARTS OF FAR SOUTHEAST OKLAHOMA...WHICH COULD PRODUCE LOCALLY HEAVY RAIN AS WELL. FLASH FLOODING WILL REMAIN POSSIBLE IN THIS REGION THROUGH MUCH OF THE REMAINDER OF THIS WORK WEEK. OKZ054>064-067-021030- /O.EXT.KTSA.FF.A.0004.000000T0000Z-160602T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ OSAGE-WASHINGTON-NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES- DELAWARE-CREEK-WAGONER- INCLUDING THE CITIES OF...PAWHUSKA...BARTLESVILLE...NOWATA... VINITA...MIAMI...PAWNEE...TULSA...CLAREMORE...PRYOR...GROVE... JAY...SAPULPA...WAGONER 326 PM CDT WED JUN 1 2016 ...FLASH FLOOD WATCH NOW IN EFFECT THROUGH THURSDAY MORNING... THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR * A PORTION OF NORTHEAST OKLAHOMA...INCLUDING THE FOLLOWING COUNTIES...CRAIG...CREEK...DELAWARE...MAYES...NOWATA...OSAGE... OTTAWA...PAWNEE...ROGERS...TULSA...WAGONER AND WASHINGTON. * THROUGH THURSDAY MORNING * SCATTERED SLOW MOVING AND HEAVY RAIN PRODUCING THUNDERSTORMS WILL CONTINUE INTO THIS EVENING IN PARTS OF NORTHEAST OKLAHOMA ALONG A NEARLY STATIONARY BOUNDARY. PORTIONS OF THIS REGION HAVE EXPERIENCED HEAVY RAIN ALREADY...LEAVING SOILS SATURATED AND SUSCEPTIBLE TO RUNOFF FROM ADDITIONAL RAINS. * LOCALIZED FLASH FLOODING WILL BE LIKELY....AND OVERLAND AREAL FLOODING AND MAIN STEM RIVER FLOODING COULD ALSO OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ OKZ049-053-021030- /O.CON.KTSA.FF.A.0004.000000T0000Z-160603T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PUSHMATAHA-CHOCTAW- INCLUDING THE CITIES OF...ANTLERS...CLAYTON...HUGO 326 PM CDT WED JUN 1 2016 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF SOUTHEAST OKLAHOMA...INCLUDING THE FOLLOWING COUNTIES...CHOCTAW AND PUSHMATAHA. * THROUGH THURSDAY EVENING * PERIODS OF SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH AT LEAST THURSDAY EVENING ACROSS PARTS OF FAR SOUTHEAST OKLAHOMA. * LOCALIZED FLASH FLOODING WILL BE LIKELY....AND OVERLAND AREAL FLOODING AND MAIN STEM RIVER FLOODING COULD ALSO OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
550 WGUS64 KTSA 020257 FFATSA FLOOD WATCH NATIONAL WEATHER SERVICE TULSA OK 957 PM CDT WED JUN 1 2016 ...LOCALLY HEAVY RAIN AND POTENTIAL FLASH FLOODING TO AFFECT PORTIONS OF THE AREA THROUGH AT LEAST THURSDAY... OKZ049-053-021100- /O.CON.KTSA.FF.A.0004.000000T0000Z-160603T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PUSHMATAHA-CHOCTAW- INCLUDING THE CITIES OF...ANTLERS...CLAYTON...HUGO 957 PM CDT WED JUN 1 2016 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF SOUTHEAST OKLAHOMA...INCLUDING THE FOLLOWING COUNTIES...CHOCTAW AND PUSHMATAHA. * THROUGH THURSDAY EVENING * SHOWERS AND THUNDERSTORMS ARE EXPECTED TO INCREASE LATER TONIGHT AND ON THURSDAY MORNING AS AN UPPER-LEVEL DISTURBANCE APPROACHES FROM TEXAS. VERY HEAVY RAIN WILL OCCUR WITH ANY STORMS THAT FORM. A FEW LOCATIONS ARE EXPECTED TO RECEIVE 2 TO 4 INCHES OF RAIN OVER THE NEXT 24 HOURS. * LOCALIZED FLASH FLOODING WILL BE LIKELY....AND OVERLAND AREAL FLOODING AND MAIN STEM RIVER FLOODING COULD ALSO OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ OKZ054>064-067-021100- /O.CON.KTSA.FF.A.0004.000000T0000Z-160602T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ OSAGE-WASHINGTON-NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES- DELAWARE-CREEK-WAGONER- INCLUDING THE CITIES OF...PAWHUSKA...BARTLESVILLE...NOWATA... VINITA...MIAMI...PAWNEE...TULSA...CLAREMORE...PRYOR...GROVE... JAY...SAPULPA...WAGONER 957 PM CDT WED JUN 1 2016 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 AM CDT THURSDAY... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF NORTHEAST OKLAHOMA...INCLUDING THE FOLLOWING COUNTIES...CRAIG...CREEK...DELAWARE...MAYES...NOWATA...OSAGE... OTTAWA...PAWNEE...ROGERS...TULSA...WAGONER AND WASHINGTON. * UNTIL 7 AM CDT THURSDAY * SHOWERS ISOLATED THUNDERSTORMS REMAIN LIKELY ACROSS NORTHEAST OKLAHOMA OVERNIGHT. WHILE THE OVERALL COVERAGE OF RAIN MAY REMAIN LIMITED...ANY STORM THAT OCCURS WILL RESULT IN VERY HEAVY RAINS. * LOCALIZED FLASH FLOODING IS POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
037 WGUS64 KTSA 020859 FFATSA FLOOD WATCH NATIONAL WEATHER SERVICE TULSA OK 359 AM CDT THU JUN 2 2016 ...LOCALLY HEAVY RAIN AND POTENTIAL FLASH FLOODING TO AFFECT PORTIONS OF THE AREA THROUGH AT LEAST THURSDAY... OKZ054>064-067-021000- /O.CAN.KTSA.FF.A.0004.000000T0000Z-160602T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ OSAGE-WASHINGTON-NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES- DELAWARE-CREEK-WAGONER- INCLUDING THE CITIES OF...PAWHUSKA...BARTLESVILLE...NOWATA... VINITA...MIAMI...PAWNEE...TULSA...CLAREMORE...PRYOR...GROVE... JAY...SAPULPA...WAGONER 359 AM CDT THU JUN 2 2016 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR A PORTION OF NORTHEAST OKLAHOMA HAS BEEN CANCELLED. $$ OKZ049-053-030000- /O.CON.KTSA.FF.A.0004.000000T0000Z-160603T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PUSHMATAHA-CHOCTAW- INCLUDING THE CITIES OF...ANTLERS...CLAYTON...HUGO 359 AM CDT THU JUN 2 2016 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF SOUTHEAST OKLAHOMA...INCLUDING THE FOLLOWING COUNTIES...CHOCTAW AND PUSHMATAHA. * THROUGH THIS EVENING * SHOWERS AND THUNDERSTORMS ARE EXPECTED TO INCREASE TODAY AS AN UPPER-LEVEL DISTURBANCE APPROACHES FROM TEXAS. VERY HEAVY RAIN WILL OCCUR WITH ANY STORMS THAT FORM. A FEW LOCATIONS ARE EXPECTED TO RECEIVE 1 TO 2 INCHES OF RAIN TODAY WITH LOCALLY HIGHER AMOUNTS. * LOCALIZED FLASH FLOODING WILL BE LIKELY....AND OVERLAND AREAL FLOODING AND MAIN STEM RIVER FLOODING COULD ALSO OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
772 WGUS64 KTSA 022007 FFATSA FLOOD WATCH NATIONAL WEATHER SERVICE TULSA OK 307 PM CDT THU JUN 2 2016 ...LOCALLY HEAVY RAIN AND POTENTIAL FLASH FLOODING TO AFFECT PORTIONS OF THE AREA THROUGH LATE THIS AFTERNOON... OKZ049-053-030000- /O.CON.KTSA.FF.A.0004.000000T0000Z-160603T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PUSHMATAHA-CHOCTAW- INCLUDING THE CITIES OF...ANTLERS...CLAYTON...HUGO 307 PM CDT THU JUN 2 2016 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF SOUTHEAST OKLAHOMA...INCLUDING THE FOLLOWING COUNTIES...CHOCTAW AND PUSHMATAHA. * UNTIL 7 PM CDT THIS EVENING * SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH AT LEAST LATE AFTERNOON AS AN UPPER LEVEL DISTURBANCE MOVE ACROSS TEXAS. A FEW LOCATIONS MAY RECEIVE 1 TO 2 INCHES OF RAIN...WITH LOCALLY HIGHER AMOUNTS IN THE STRONGEST THUNDERSTORMS. * LOCALIZED FLASH FLOODING MAY OCCUR...WITH SOME POTENTIAL FOR LOCAL OVERLAND FLOODING AS WELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
911 WGUS64 KTSA 030007 FFATSA FLOOD WATCH NATIONAL WEATHER SERVICE TULSA OK 707 PM CDT THU JUN 2 2016 OKZ049-053-030115- /O.EXP.KTSA.FF.A.0004.000000T0000Z-160603T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PUSHMATAHA-CHOCTAW- INCLUDING THE CITIES OF...ANTLERS...CLAYTON...HUGO 707 PM CDT THU JUN 2 2016 ...FLASH FLOOD WATCH HAS EXPIRED... THE FLASH FLOOD WATCH FOR A PORTION OF SOUTHEAST OKLAHOMA HAS EXPIRED. ADDITIONAL SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE TONIGHT INTO FRIDAY WITH THE POTENTIAL FOR LOCALIZED HEAVY RAINFALL. A FLASH FLOOD WATCH COULD BE REISSUED LATER TONIGHT OR FRIDAY AS RAINFALL AMOUNTS BECOME MORE CERTAIN. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood watch went out at May 31, 11:47 PM CDT, 3 hours 22 minutes earlier.
Area forecast discussion, May 31, 11:47 PM CDT, 3 hours 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE Tulsa OK 1147 PM CDT TUE MAY 31 2016 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. Expect thunder to affect KBVO for the first hour or so of this TAF package with activity currently in the area. Generally MVFR and VFR conditions are expected at the Oklahoma and KFSM through the valid period with scattered thunderstorms expected to affect the area again on Wednesday. Went with consistency and kept mention of fog at the northwest Arkansas TAF sites for tonight into early Wednesday. && .PREV DISCUSSION... /ISSUED 952 PM CDT TUE MAY 31 2016/ DISCUSSION... The weak frontal boundary that has sagged south into northeast Oklahoma is likely to continue to be the main focus for convection overnight. Have adjusted pops down further to the south, where only isolated convection may develop overnight. Have also lowered overnight lows a bit in parts of southeast Oklahoma, where current readings are near the previous forecast lows. Update on the way. .TSA Watches/Warnings/Advisories... OK...NONE. AR...NONE. && AVIATION...10
Hazardous weather outlook, May 31, 5:02 PM CDT, 10 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 502 PM CDT TUE MAY 31 2016 ARZ001-002-010-011-019-020-029-OKZ049-053>076-011000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 502 PM CDT TUE MAY 31 2016 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. HEAVY RAIN. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. THUNDERSTORMS WITH DANGEROUS LIGHTNING. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP OVERNIGHT SOUTH OF A FRONTAL BOUNDARY ACROSS EXTREME SOUTHERN KANSAS. THE STORMS WILL BE SLOW MOVING...SO LOCALLY HEAVY RAINFALL WILL BE POSSIBLE. ORGANIZED SEVERE WEATHER IS NOT EXPECTED OVERNIGHT. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION NOT EXPECTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. WEDNESDAY AND THURSDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. FRIDAY AND SATURDAY...THUNDERSTORM POTENTIAL. SUNDAY AND MONDAY...NO HAZARDS. EXTENDED DISCUSSION... THUNDERSTORMS CAN BE EXPECTED THROUGH THE REMAINDER OF THE WEEK AS A MOIST AND UNSTABLE AIRMASS COMBINES WITH A WEAK UPPER DISTURBANCE AND A STALLED FRONT. A FEW SEVERE STORMS WILL BE POSSIBLE...BUT A WIDESPREAD AND ORGANIZED SEVERE EVENT IS NOT EXPECTED. SOME LOCALIZED HEAVY RAIN AND FLOODING IS POSSIBLE. DRY WEATHER WILL RETURN FOR THE LATTER PART OF THE WEEKEND. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 7:14 PM CDT | Areal Flood Advisory | TSA | Craig, Ottawa | 3 hr |
| May 31, 10:28 PM CDT | Areal Flood Advisory | TSA | Nowata, Washington | 3 hr |
| May 31, 10:52 PM CDT | Flash Flood Warning | TSA | Washington | 3 hr |
| Jun 1, 1:53 AM CDT | Areal Flood Warning | TSA | Washington | 3 hr |
| Jun 1, 12:56 PM CDT | Areal Flood Advisory | TSA | Ottawa | 3 hr |
| Jun 1, 1:41 PM CDT | Areal Flood Advisory | TSA | Craig, Nowata, Rogers | 3 hr |
| Jun 1, 2:53 PM CDT | Areal Flood Advisory | TSA | Osage, Tulsa | 52 min |
| Jun 1, 5:14 PM CDT | Special Weather Statement | TSA | Kay | 46 min |
Nearby
Flash Flood Watches in Oklahoma, 2016Every flash flood watch in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.